# SDR EIA2004027

- Difficulty date: April 21, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 80,788 hours, 19,186 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT INNER CHORD CRACKED AT STA 2598 AT SHEAR DECK.  FABRICATED AND INSTALLED SPLICE ANGLES LT AFT INNER CHORD STA 2598 AT SHEAR DECK, PER B747 SRM 53-10-04, FIG 72.
